# SDR CA111123011

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,717 hours
- Engine: Pwa PT6T3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 3028325
- Condition: Cracked
- Location: P3 Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P3 FILTER AIR TUBE CRACKED AT THE P3 FILTER.
